# SDR A6WA202010197343

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,890 hours, 36,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 60031907
- Condition: Cracked
- Component: Main Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON EXISTING REPAIR OF PAX DOOR AFT DRAG ANGLE INBOARD OF MOTOR ASSIST PULLEY.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED AND FOUND TO BE CRACKED 1.25''L.  REMOVED EXISTING REPAIR, REF CRJ 200 SRM 51-42-22.  FABRICATED REPAIR SPLICE FROM 601R1907-3015 UID 3579592, REF CRJ 200 SRM 51-31-59.  INSTALLED REPAIR SPLICE, REF CRJ 200 SRM 51-42-06, 51-42-13 AND 51-42-22.
